# SDR SWAA2025082608009

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 28,410 hours, 14,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDOUND FA REPORTS EXIT EMERGENCY SIGN COVER HAS COME OFF AT MID CABIN.   INSTALLED AILE EMERGENCY LENS REF AMM 33-51-03.
